# SDR IPXA2019090546370

- Difficulty date: September 4, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 77,707 hours, 13,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DOOR L1 HAS SIGNIFICANT GRINDING WHILE CLOSING AND OPENING. LUBRICATED L1 DOOR OPERATING MECHANISM. REF AMM 12-25-05. OPS CHECK GOOD. A/C OK TO CONTINUE.
